A fixed point theorem for multivalued mappings in probabilistic metric spaces and an application in fuzzy metric spaces

Olga Hadži, Endre Pap

Research output: Contribution to journalArticle

37 Citations (Scopus)

Abstract

In this paper we shall generalize a fixed point theorem for multivalued mappings in probabilistic metric spaces proved in (J. Math. Anal. Appl. 202 (1996) 433-449). As a corollary a fixed point result in Menger spaces (S,F,T), where T is a strict t-norm, is obtained. Some special cases , where T is a member of Dombi, Schweizer-Sklar and Aczél-Alsina families of t-norms, are investigated. An application in fuzzy metric spaces is presented.

Original languageEnglish
Pages (from-to)333-344
Number of pages12
JournalFuzzy Sets and Systems
Volume127
Issue number3
DOIs
Publication statusPublished - May 1 2002

Keywords

  • Fixed point theorem
  • Fuzzy metric space
  • Menger space
  • Multivalued mapping
  • Probabilistic metric space
  • Triangular norm

ASJC Scopus subject areas

  • Logic
  • Artificial Intelligence

Fingerprint Dive into the research topics of 'A fixed point theorem for multivalued mappings in probabilistic metric spaces and an application in fuzzy metric spaces'. Together they form a unique fingerprint.

  • Cite this